Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Coq10 Stop Lipoatrophy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

COQ10, L-Cartinine, & MultiVitamin

Hello, Will COQ10, L-Cartinine, and a MultiVitamin increase my liver enzymes if I am hbv/hiv. I'm on Hepsera now and my enzymes are normal. Are COQ10, L-Cartinine, and MultiVitamins processed through the liver or kidneys? Thank you for your...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
There is really not enough data to answer your question. I think the most important thing will be to see if your virus levels decline on Hepsera. Multivitamins are certainly safe. Although carnitine was used with adefovir (hepsera) when the doses... Read more »

interaction of coq 10 in hiv/ hepc

interaction of coq 10 with a co-infected hiv/hepc individual. my liver disease (ascities) has me... Read more »

coq10

When I checked about Q10 supplement at the pharmacies near my area, some stated that need to be... Read more »
Articles
TheBody.com

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Joel Gallant

Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on Nov. 1, 2005, at 9 p.m. Eastern Standard Time. The chat was sponsored by Gilead Sciences, moderated by The Body's editorial staff and hosted by Dr.... Read more »
TheBody.com

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Calvin Cohen

Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on April 26, 2006, at 6 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, moderated by The Body's editorial staff and hosted by Dr. Cal Cohen... Read more »
Test Positive Aware Network

The Mirror Has Two Faces: A Personal Account of Using Facial Filler for Lipoatrophy

Face on: Berry before his initial treatment (top), and three months after the sixth and last session (bottom). Ever since it first began appearing with some regularity in people with HIV in the mid 1990s, lipoatrophy has earned its well... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Connect With Others

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
HIV/AIDS Lipoatrophy (Facial Wasting)

Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that is required to stay healthy and alive can leave an everlasting mark! I'm referring to... Read more »

Help please.... Lipoatrophy

Posted by Anonymous, 4 Replies
Noticed about a year ago that my legs were getting skinnier. Know now that it is from Lipo. Face has not sunken yet but is thinner. Fat accumulation is mostly in the armpits areas. Clinic where I go doesn't seem too worried ! I'm going back on Dec... Read more »

Lipoatrophy Center

Posted by Bear60, 3 Replies
I was looking for that pop-up and here it is. It's something new at the BODY and includes personal interviews. Mostly has to do with reversing the effects of Lipoatrophy with cosmetic surgery I believe: ... Read more »

Lipoatrophy correction

Posted by ConFe, 1 Reply
I've been told about BioAlcamid to correct lipoatrophy, Does anybody have comments about this product. Also I'd like to know the Doctor's name who is in Tijuana Mexico? a friend of mine told me that This Doctor is the best to correct lipoatrophy.... Read more »